MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL, FIXATION, BONE
Catalog Number 03.010.435
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupant: initial reporter is a synthes sales consultant the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported on (b)(6) 2019, during a tibial nailing procedure, the expert tibial nail (etn) got stuck in the protection sleeve while passing through the trocar.The procedure was completed successfully without the aid of the trocar.There was no surgical delay.It was noted the patient/surgical outcome was as planned.This report is for a protection sleeve.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8459854
Report Number8030965-2019-62309
Device Sequence Number19586645
Product Code JDS
UDI-Device Identifier07611819501744
UDI-Public(01)07611819501744
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.435
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1